# SDR U2RA202010160012

- Difficulty date: July 6, 2020
- Submitted: October 16, 2020
- Operation: Air carrier
- Aircraft: N952CA
- Make and model: Boeing 747428
- Aircraft serial: 25238
- Aircraft time: 101,195 hours, 15,251 cycles
- Engine: Ge CF680C2B1F
- System (JASC): 5410 · Nacelle/Pylon, Main Frame
- Part: Link
- Part number: 311U4012133
- Condition: Corroded
- Location: Zone 400
- Part time: 101,195 hours, 15,251 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DESCRIPTION CORRECTION FOR U2RA202010160012.  CORROSION NOTED ON NUMBER 3 PYLON UPPER FORWARD BUSHING.  ACCOMPLISHED REPAIR IN ACCORDANCE WITH FLIGHT VEHICLES CONSULTING INC ENGINEERING ORDER NUMBER 20314-1.
